# SDR SWAA2025051457229

- Difficulty date: April 23, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 45,024 hours, 27,712 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR GIRT BAR FITTINGS HAVE MISSING ATTACHING HARDWARE.<[01] REPLACED STRIPPED ATTACHING HARDWARE ON R-2 DOOR GIRT BAR FITTING PLATE IAW AMM 25-66-02-000-801 FIGURE 201  ATAG A314498;[02] RESTORE R-2 DOOR GIRT BAR FITTINGS ATTACHING HARDWARE AIW AIPC-25-66-02-02   A TAG # A314498;[03] VERIFIED C/W
